# SDR AALA20111022MIA01

- Difficulty date: October 22, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N190AA
- Make and model: Boeing 757223
- Aircraft serial: 32384
- Aircraft time: 37,997 hours, 9,667 cycles
- Engine time: 7,031 hours, 1,523 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

MIA - CREW REPORTED LEFT ENGINE HYDRAULIC OVERHEAT.  EMERGENCY DECLARED FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT ENGINE DRIVEN HYDRAULIC PUMP.  SYSTEM GROUND CHECK NORMAL OPERATION.
